# SDR CALA9700797

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw Contl
- Part number: 833604
- Condition: Inoperative
- Location: Nlg
- Part time: 20,221 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION WITH THE GEAR HANDLE IN THE UP POSITION.  THE CHECKLIST WAS RUN AND THE LIGHT BLINKED OFF AND ON INTERMITTENTLY.  THE LIGHT EXTINGUISHED AND REMAINED OUT AFTER ABOUT TEN MINUTES.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEM.  THE PROXIMITY SWITCH CONTROL WAS REMOVED AND REPLACED.  INDICATIONS AND OPERATIONAL CHECKS WERE GOOD.
